Alert archive / North Dakota / Frost Advisories in 2015
Frost Advisory 2, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at May 7, 2015, 1:58 PM MDT for 25 counties in North Dakota. It took effect at May 8, 2015, 12:00 AM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2015, 1:58 PM MDT (19:58 UTC)
- In effect from
- May 8, 2015, 12:00 AM MDT
- Expired
- May 8, 2015, 7:00 AM MDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
All 25 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 120 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
384 WWUS73 KBIS 071958 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 258 PM CDT THU MAY 7 2015 ...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL NORTH DAKOTA... .LOW TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S EARLY FRIDAY MORNING OVER MANY PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA...WHICH MAY ALLOW AREAS OF FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED. NDZ001>005-009>013-017>023-031>036-040>044-080400- /O.NEW.KBIS.FR.Y.0002.150508T0600Z-150508T1300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER 258 PM CDT THU MAY 7 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM CDT /7 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM CDT /7 AM MDT/ FRIDAY. * TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
766 WWUS73 KBIS 072345 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 645 PM CDT THU MAY 7 2015 ...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL NORTH DAKOTA... .LOW TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S EARLY FRIDAY MORNING OVER MANY PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA...WHICH MAY ALLOW AREAS OF FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED. NDZ001>005-009>013-017>023-031>036-040>044-080745- /O.CON.KBIS.FR.Y.0002.150508T0600Z-150508T1300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER 645 PM CDT THU MAY 7 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM CDT /7 AM MDT/ FRIDAY... * TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TWH
955 WWUS73 KBIS 080258 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 958 PM CDT THU MAY 7 2015 ...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL NORTH DAKOTA... .LOW TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S EARLY FRIDAY MORNING OVER MANY PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA...WHICH MAY ALLOW AREAS OF FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED. NDZ001>005-009>013-017>023-031>036-040>044-081100- /O.CON.KBIS.FR.Y.0002.150508T0600Z-150508T1300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER 958 PM CDT THU MAY 7 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM CDT /7 AM MDT/ FRIDAY... * TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TWH
267 WWUS73 KBIS 080532 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1232 AM CDT FRI MAY 8 2015 ...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL NORTH DAKOTA... .LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ACROSS WESTERN AND CENTRAL NORTH DAKOTA WILL RESULT IN AREAS OF FROST EARLY FRIDAY MORNING. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED. NDZ001>005-009>013-017>023-031>036-040>044-081300- /O.CON.KBIS.FR.Y.0002.150508T0600Z-150508T1300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER 1232 AM CDT FRI MAY 8 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING... * TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KS
224 WWUS73 KBIS 080916 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 416 AM CDT FRI MAY 8 2015 ...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL NORTH DAKOTA... .LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ACROSS WESTERN AND CENTRAL NORTH DAKOTA WILL RESULT IN AREAS OF FROST EARLY FRIDAY MORNING. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED. NDZ001>005-009>013-017>023-031>036-040>044-081300- /O.CON.KBIS.FR.Y.0002.000000T0000Z-150508T1300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER 416 AM CDT FRI MAY 8 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING... * TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 7, 11:36 AM MDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 7, 11:36 AM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1236 PM CDT THU MAY 7 2015 .UPDATE... ISSUED AT 1231 PM CDT THU MAY 7 2015 SHOWERS CONTINUE TO DIMINISH ACROSS THE AREA AS UPPER LOW LIFTS TO THE NORTHEAST. FOR EARLY AFTERNOON UPDATE WILL TAPER OFF PRECIPITATION CHANCES ON THE WEST SIDE OF THE SYSTEM. HAVE ALSO DROPPED HIGH TEMPERATURES A BIT WITH THE COOL AIRMASS MOVING IN BEHIND THE FRONT. UPDATES HAVE BEEN SENT. UPDATE ISSUED AT 847 AM CDT THU MAY 7 2015 SHOWER ACTIVITY CONTINUES TO SLOWLY ERODE ON THE WEST SIDE...THOUGH THIS IS OCCURRING A BIT SLOWER THAN PREVIOUS FORECAST. THEREFORE...HAVE INCREASED POPS A BIT THROUGH MID DAY. COLD FRONT HAS PUSHED THROUGH CENTRAL NORTH DAKOTA...AND IS SLOWLY EXITING THE EASTERN JAMES RIVER VALLEY. UPDATES HAVE BEEN SENT. UPDATE ISSUED AT 533 AM CDT THU MAY 7 2015 SURFACE OBSERVATIONS PORTRAYING GUSTY NORTHWEST WINDS BETWEEN 25 AND 40 MPH BEHIND THE COLD FRONT. SURFACE COLD FRONT NOW MOVING INTO JAMESTOWN AND SOUTH INTO OAKES.HAVE INCREASED WINDS CLOSER TO THE 06Z MAV GUIDANCE THROUGH THE AFTERNOON. NEAR WIND ADVISORY CRITERIA IN SOME SPOTS CURRENTLY...BUT WILL HOLD OFF AS UPSTREAM WINDS IN SOUTHERN SASKATCHEWAN ARE MORE IN THE 20 TO 30 MPH RANGE. LATEST RADAR AND WATER VAPOR IMAGERY DEPICT THE MID/UPPER LEVEL LOW NOW CIRCULATING OVER THE SOUTHERN JAMES RIVER VALLEY. RADAR RETURNS SLOWLY WEAKENING WEST OF BISMARCK AND THE CURRENT GRIDDED FORECAST HAS THE POPS DIMINISHING FROM WEST TO EAST...WHICH IS ON TRACK. BISMARCK ASOS TOTAL PRECIPITATION LAST 24HOURS HAS BEEN 0.72 INCHES. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 317 AM CDT THU MAY 7 2015 FOCUS IN THE SHORT TERM WILL BE ON EXITING SHOWERS AND THE POTENTIAL FOR FROST THURSDAY NIGHT. THE LATEST 00 UTC SOLUTIONS OF THE ECMWF AND GFS ARE IN GOOD AGREEMENT ON PROGRESSING THE UPPER LEVEL SHORTWAVE AND UPPER LEVEL LOW NORTHEAST OUT OF NORTH DAKOTA SHORTLY AFTER 18 UTC THURSDAY. BEHIND THE UPPER LEVEL LOW THE LATEST 05 UTC RUN OF THE HRRR SHOWS SHOWERS ACROSS CENTRAL NORTH DAKOTA BECOMING SCATTERED BY 16 UTC. FOR THIS REASON HAVE HASTENED THE EXIT OF PRECIPITATION ACROSS WESTERN AND CENTRAL NORTH DAKOTA. ALSO WITH OBSERVATIONS SHOWING NOTHING IN THE WAY OF THUNDERSTORMS IN THE VICINITY OF NORTH DAKOTA HAVE WENT AHEAD AND REMOVED ALL CHANCES FOR THUNDERSTORMS THROUGH TODAY. LOOKING AT THE FROST POTENTIAL FOR THURSDAY NIGHT THE BEST CHANCES FOR FROST WILL BE WEST AND NORTH CENTRAL. MOS GUIDANCE FROM THE GFS IS SHOWING THE LOWER 30S ACROSS THE NORTHWEST WHILE THE NAM GUIDANCE IS SUGGESTING THE UPPER 20S. MODEL BLENDS ALSO HAVE SOME LOW CLOUDS BUILDING BACK INTO WESTERN AND CENTRAL NORTH DAKOTA WITH SOME MID LEVEL CLOUDS ALREADY IN PLACE. FOR NOW HAVE OPTED TO GO WITH A MODEL BLEND FOR LOWS THURSDAY NIGHT WHICH SUGGEST A POTENTIAL FOR FROST DEVELOPMENT ACROSS THE WEST AND PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 317 AM CDT THU MAY 7 2015 PATTERN CONTINUES TO EXHIBIT COOLER THAN NORMAL TEMPERATURES THROUGH TUESDAY AS A POCKET OF COLDER AIR/850 TEMPERATURES HOVER BETWEEN 0C AND -2C ACROSS WESTERN AND CENTRAL NORTH DAKOTA. A COUPLE OF HIGHLIGHTS TO NOTE...LOWS IN THE 30S WILL LIKELY LEAD TO FROST AND/OR FREEZE HEADLINES DURING THE LATE NIGHT/EARLY MORNING HOURS THROUGH TUESDAY MORNING. THE SECOND HIGHLIGHT IS IN REGARDS TO PRECIPITATION. THE MAIN THREAT STILL LOOKS TO OCCUR OVER SOUTHERN AND EASTERN NORTH DAKOTA OVER THE WEEKEND INTO EARLY NEXT WEEK...AND WITH THE COLDER AIR ALOFT AND COOLING AT NIGHT...EXPECT SOME SNOW SHOWERS AT TIMES. FRIDAY THROUGH THROUGH MONDAY NIGHT...ON FRIDAY A SURFACE HIGH WILL SHIFT FROM SOUTH CENTRAL SASKATCHEWAN INTO MANITOBA WITH A DRY/NORTHEAST FLOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA. HIGHS WILL BE IN THE 50S. BY FRIDAY NIGHT ATTENTION TURNS TOWARD THE NEXT CLOSED UPPER LOW OVER THE FOUR CORNERS/SOUTHWEST CONUS AS IT BEGINS TO EJECT EAST TO NORTHEAST INTO THE CENTRAL HIGH PLAINS SUNDAY INTO MONDAY. SOME PHASING OCCURS BETWEEN THE NORTHERN/SOUTHERN STREAM TROUGHS DURING THIS TIME. THE HIGHEST POPS REMAIN FOCUSED ACROSS SOUTHERN NORTH DAKOTA SATURDAY/SATURDAY NIGHT...THEN PIVOTING INTO SOUTH CENTRAL AND THE JAMES RIVER VALLEY SUNDAY THROUGH MONDAY. AS MENTIONED ABOVE EXPECT SOME CHANCES FOR SNOW MIXING IN WITH THE RAIN AT NIGHT/EARLY MORNING WITH LITTLE OR NO ACCUMULATIONS. MONDAY NIGHT THROUGH WEDNESDAY...DRY WEATHER SLATED FOR MONDAY NIGHT INTO WEDNESDAY. THE SUPERBLEND BEGINS TO SHOW A GRADUAL WARMING TREND INTO THE LOWER 60S WEDNESDAY...AS 850MB TEMPERATURES WARM TO BETWEEN +3C AND +5C. HOWEVER BOTH THE GFS AND ECMWF KEEP A CYCLONIC FLOW/SOME TROUGHING OVER NORTH DAKOTA THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1231 PM CDT THU MAY 7 2015 WIDESPREAD MVFR CIGS CONTINUE ACROSS THE AREA. CONDTIONS WILL SLOWLY IMPROVE FROM NORTHWEST TO SOUTHEAST TO VFR THROUGH THE AFTERNOON INTO THE EARLY EVENING. GUSTY NORTHWEST WINDS WILL SUBSIDE LATE TODAY INTO THIS EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...MM LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, May 7, 2:44 AM MDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 344 AM CDT THU MAY 7 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080845- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 344 AM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OVERNIGHT LOW TEMPERATURES BETWEEN 31F AND 36F WILL LIKELY RESULT IN FROST AND/OR FREEZE HEADLINES DURING THE OVERNIGHT AND EARLY MORNING HOURS OF FRIDAY THROUGH TUESDAY. STAY UP TO DATE AT WWW.WEATHER.GOV/BIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MM/KS
In the hours before
Local storm report, May 7, 8:23 AM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
923 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM HEAVY RAIN MENOKEN 46.82N 100.53W
05/07/2015 M1.00 INCH BURLEIGH ND PUBLIC
24 HOUR RAINFALL TOTAL
&&
ACLocal storm report, May 7, 9:00 AM MDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1000 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HEAVY RAIN 5 NW NEW SALEM 46.90N 101.49W
05/07/2015 M1.78 INCH MORTON ND CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
&&
ACLocal storm report, May 7, 10:07 AM MDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1107 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HEAVY RAIN 5 E MINOT 48.23N 101.19W
05/07/2015 M1.41 INCH WARD ND COCORAHS
24 HOUR RAINFALL TOTAL
&&
ACLocal storm report, May 7, 11:52 AM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1252 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HEAVY RAIN 1 WSW HANNOVER 47.11N 101.45W
05/07/2015 M2.21 INCH OLIVER ND PUBLIC
24 HOUR RAINFALL TOTAL
&&
ACLocal storm report, May 7, 11:53 AM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1253 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HEAVY RAIN 14 S BENEDICT 47.63N 101.08W
05/07/2015 M3.75 INCH MCLEAN ND PUBLIC
24 HOUR RAINFALL TOTAL
&&
ACLocal storm report, May 7, 11:54 AM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1254 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HEAVY RAIN 1 SE HAZEN 47.29N 101.62W
05/07/2015 M1.50 INCH MERCER ND PUBLIC
24 HOUR RAINFALL TOTAL
&&
ACNearby
Frost Advisories in North Dakota, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.